# SDR ASAA2018012623324

- Difficulty date: January 26, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 37,504 hours, 11,540 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Message
- Condition: Activated
- Location: Nr 1 Engine Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 1 ENGINE ECONOMIC FAULT CODE 73-31371, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.
